# SDR DALA2015102906571

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 846
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT FWD LOWER CORNER RING PAN, BS 846.  THE FWD LOWER CORNER RING PAN WAS REPAIRED IAW SRM 53-05, IG 122  AND ERA'S NR 487747-14MA, REV A AND NR 493648-14MA, REV A.
